Sharp Bounds for Lebesgue Constants of Barycentric Rational Interpolation at Equidistant Points


İbrahimoğlu B. A. , Cuyt A.

EXPERIMENTAL MATHEMATICS, vol.25, pp.347-354, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25
  • Publication Date: 2016
  • Doi Number: 10.1080/10586458.2015.1072862
  • Title of Journal : EXPERIMENTAL MATHEMATICS
  • Page Numbers: pp.347-354

Abstract

A rough analysis of the growth of the Lebesgue constant in the case of barycentric rational interpolation at equidistant interpolation points was made in [Bos et al. 11] and [Bos et al. 12], leading to the conclusion that it only grows logarithmically. Herewe give a fine analysis, obtaining the precise growth formula